# SDR UPS06848468

- Difficulty date: November 4, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 DOOR EMERGENCY LIGHT INOP.  RELAMPED.  OPS CK OK.
